# SDR 070189

- Difficulty date: March 19, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MAINTENANCE DEPARTMENT PERSONNEL REPORTED THE RIGHT AND LEFT OVER WING EXIT LIGHT, FWD EMERGENCY EXIT DOOR (L1)AND THE LEFT FWD FLOOR EMERGENCY EXIT LIGHT INOP WOULD NOT TEST.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACKS.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
